Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Spaces of Riemann surfaces as bounded domains

Author: Lipman Bers
Journal: Bull. Amer. Math. Soc. 66 (1960), 98-103
Correction: Bull. Amer. Math. Soc., Volume 67, Number 5 (1961), 465--466
MathSciNet review: 0111835
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, On quasi-conformal mappings, J. Analyse Math. vol. 3 (1953-1954) pp. 1-58. MR 64875
  • 2. L. V. Ahlfors, The complex analytic structure of the space of closed Riemann surfaces, to appear. MR 124486
  • 3. L. V. Ahlfors and Lipman Bers, Riemann's mapping theorem for variable metrics, to appear.
  • 4. Lipman Bers, Quasiconformal mappings and Teichmüller's theorem, to appear.
  • 5. Lipman Bers, Spaces of Riemann surfaces, Proceedings of the International Congress of Mathematicians, Edinburgh, 1958, pp. 349-361. MR 124484
  • 6. Henri Cartan, Quotient d'un espace analytique par un groupe d'automorphismes, Algebraic Geometry and Topology, A Symposium in honor of S. Lefschetz, Princeton University Press, 1957, pp. 90-102. MR 84174
  • 7. Kunihiko Kodaira and D. C. Spencer, Existence of complex structure on a differentiable family of deformations of compact complex manifolds, to appear. MR 112158
  • 8. H. E. Rauch, On the transcendental moduli of algebraic Riemann surfaces, Proc. Nat. Acad. Sci. U.S.A. vol. 41 (1955) pp. 42-59. MR 72232
  • 9. Helmut Röhrl, to appear.
  • 10. Oswald Teichmüller, Extremale quasikonforme Abbildungen und quadratische Differentiale, Abh. Preuss. Akad. Berlin no. 22 (1940). MR 3242
  • 11. Oswald Teichmüller, Bestimmung der extremalen quasikonformen Abbildungen bei geschlossnen Riemannschen Flächen, Abh. Preuss. Akad. Berlin no. 4 (1943). MR 17803
  • 12. André Weil, Sur les modules des surfaces de Riemann, Séminaire Bourbaki, May, 1958.

Additional Information


American Mathematical Society